MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Model Number CU-172R
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the g7 monitor displayed a "comm loss" while in patient use.The g7 was connected to a drager atlan anesthesia machine.They tried replacing the network cable, changing data jacks and the switch port, and power cycling the bsm; however, the issue persisted.A different g7 monitor was connected using the original data jack and network cable and functioned normally.Further troubleshooting of the affected g7 included three reinitializations and reloading of clinical configurations, but the monitor continued to remain in "comm loss." no reports of patient harm.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information was made, but not provided: d10 attempt # 1: (b)(6) 2026 emailed the bme via microsoft outlook for the information in the ni list above: the bme replied, stating that the requested information was unknown.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the g7 monitor: drager atlan anesthesia machine (3rd party device).Model #: ni.Serial #: ni.Device manufacturer date: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: ni.Transport unit / dau.Model #: ni.Serial #: ni.Device manufacturer date: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: ni.
 
Event or Problem Description
The biomedical engineer (bme) reported that the g7 monitor displayed a "comm loss" while in patient use.The g7 was connected to a drager atlan anesthesia machine.No patient harm was reported.

Brand Name
NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24859637
Report Number8030229-2026-06424
Device Sequence Number10475979
Product Code MHX
UDI-Device Identifier04931921004517
UDI-Public(01)04931921004517
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-172R
Device Catalogue NumberCU-172R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANESTHESIA MACHINE.; TRANSPORT UNIT / DAU.
Patient SexUnknown